How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18445
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

As I mentioned before I suffer with transverse mellitus and

Resolved Question:

As I mentioned before I suffer with transverse mellitus and cannot do exercise but my legs muscles burn and hurt,could this be a build up of lactic acid and if so how can I get rid of it as it causes me problems when trying to walk
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. D. Love replied 2 years ago.
Hello from JustAnswer.

Transverse myelitis would not cause lactic acid to build up in the muscles. If transverse myelitis is causing burning in the legs, it would be due to a direct effect on the nerves that serve the legs. There are a variety of medicines that can be used to ease burning in the legs associated with transverse myelitis, such as gabapentin or pregabalin.

If I can provide any clarification, please let me know.
Dr. D. Love and 3 other Medical Specialists are ready to help you

Related Medical Questions